MathSciNet Relay Station
MathSciNet bibliographic data
MR1333322 (96j:65056) 65J10 (65N30)
Oswald, Peter Preconditioners for nonconforming discretizations. Math. Comp. 65 (1996), no. 215, 923–941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement